RUS  ENG
Full version
JOURNALS // Diskretnaya Matematika // Archive

Diskr. Mat., 2021 Volume 33, Issue 1, Pages 12–19 (Mi dm1628)

Some cardinality estimates for the set of correlation-immune Boolean functions

E. K. Karelina

Lomonosov Moscow State University

Abstract: Estimates for the cardinality of the set of correlation-immune $n$-ary Boolean functions with fixed weight are obtained.

Keywords: correlation-immune functions, set cardinality, orthogonal array, weight of a Boolean function, even Boolean function.

UDC: 519.716.322+519.719.2

Received: 24.11.2020

DOI: 10.4213/dm1628


 English version:
Discrete Mathematics and Applications, 2022, 32:2, 91–96

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025